Alert archive / Texas / Small Craft Advisories in 2011

Small Craft Advisory 72, NWS Brownsville, TX

November 26, 2011

NWS Brownsville, TX issued this small craft advisory at Nov 26, 2011, 12:30 AM CST. It was in force for 3 hr.

The area

The counties it named.

The facts

Issued
Nov 26, 2011, 12:30 AM CST (06:30 UTC)
Expired
Nov 26, 2011, 3:11 AM CST
In force
3 hr
Issued by
NWS Brownsville, TX

The text

As transmitted, in the capitals the NWS used until 2016.

145 
WHUS74 KBRO 260630
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
1230 AM CST SAT NOV 26 2011

...STRONG WINDS OVER GULF THIS MORNING...

.SOUTH SOUTHEAST WINDS OFFSHORE HAVE BUMPED UP TO 20 PLUS KNOTS
WITH BUILDING SEAS. SMALL CRAFT ADVISORY ISSUED THROUGH MID
MORNING WHEN CONDITIONS EXPECTED TO IMPROVE.

A COLD FRONT ARRIVING THIS AFTERNOON WILL RESULT IN RAPIDLY
DETERIORATING MARINE CONDITIONS. GALE FORCE NORTH WINDS WILL
DEVELOP DURING THE AFTERNOON...WITH A GALE WARNING NOW IN PLACE.
SMALL CRAFT ADVISORY CONDITIONS TO GALES WILL ALSO DEVELOP ON THE
LAGUNA MADRE. STRONG NORTH WINDS ARE LIKELY TO LAST ALL SATURDAY
NIGHT BEFORE DECREASING DURING THE DAY SUNDAY.

GMZ150-155-170-175-260900-
/O.NEW.KBRO.SC.Y.0072.111126T0630Z-111126T0900Z/
/O.CON.KBRO.GL.W.0006.111126T2000Z-111127T1200Z/
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
1230 AM CST SAT NOV 26 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 AM CST EARLY THIS
MORNING...
...GALE WARNING REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO
6 AM CST SUNDAY...

THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 3 AM CST EARLY THIS
MORNING. A GALE WARNING REMAINS IN EFFECT FROM 2 PM THIS
AFTERNOON TO 6 AM CST SUNDAY.

* WINDS AND WAVES: SOUTH SOUTHEAST WINDS AROUND 20 KNOTS AND SEAS
  BUILDING TO NEAR 7 FEET THROUGH 3 AM.

* WINDS AND WAVES: NORTH WINDS 25 TO 35 KNOTS WITH HIGHER GUSTS
  WILL ARRIVE ABRUPTLY THIS AFTERNOON AND CONTINUE THROUGH
  TONIGHT. SEAS WILL INCREASE ABOVE 10 FEET...REACHING A PEAK OF
  11 TO 14 FEET THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS SUSTAINED WINDS OR FREQUENT GUSTS OF 34 TO
47 KNOTS ARE OCCURRING...OR FORECAST TO OCCUR WITHIN THE NEXT
24 TO 36 HOURS. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ130-132-135-260900-
/O.CON.KBRO.SI.Y.0074.111126T2000Z-111127T1200Z/
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
1230 AM CST SAT NOV 26 2011

...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT FROM 2 PM
THIS AFTERNOON TO 6 AM CST SUNDAY...

A SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT FROM 2 PM THIS
AFTERNOON TO 6 AM CST SUNDAY. 

* WINDS: NORTH WINDS 20 TO 30 KNOTS EXPECTED SATURDAY EVENING 
  THROUGH SUNDAY MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/RGV
1 follow-up statement
177 
WHUS74 KBRO 260911
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
311 AM CST SAT NOV 26 2011

...STRONG COLD FRONT WILL BRING GALE FORCE WINDS...

.A STRONG COLD FRONT ARRIVING THIS AFTERNOON WILL RESULT IN
RAPIDLY DETERIORATING MARINE CONDITIONS. GALE FORCE NORTH WINDS
WILL DEVELOP DURING THE AFTERNOON...WITH A GALE WARNING NOW IN
PLACE. SMALL CRAFT ADVISORY CONDITIONS AND THEN GALES WILL ALSO
DEVELOP ON THE LAGUNA MADRE. STRONG NORTHWEST TO NORTH WINDS ARE
LIKELY TO LAST THROUGH SATURDAY NIGHT BEFORE DECREASING SUNDAY.

GMZ150-155-170-175-262100-
/O.CAN.KBRO.SC.Y.0072.000000T0000Z-111126T0900Z/
/O.NEW.KBRO.SC.Y.0073.111126T2100Z-111126T2300Z/
/O.EXT.KBRO.GL.W.0006.111126T2300Z-111127T1500Z/
/O.NEW.KBRO.SC.Y.0074.111127T1500Z-111127T1800Z/
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
311 AM CST SAT NOV 26 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM TO 5 PM CST THIS
AFTERNOON...
...GALE WARNING NOW IN EFFECT FROM 5 PM THIS AFTERNOON TO 9 AM
CST SUNDAY...
...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM TO NOON CST SUNDAY...
...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 PM TO 5 PM CST THIS
AFTERNOON. A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED FROM 9 AM
TO NOON CST SUNDAY. THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED.
THE GALE WARNING IS NOW IN EFFECT FROM 5 PM THIS AFTERNOON TO
9 AM CST SUNDAY. 

* WINDS AND WAVES: NORTHWEST WINDS 20 TO 25 KNOTS THIS AFTERNOON
  AS THE FRONT ARRIVES WILL INCREASE TO NORTH BETWEEN 30 AND 40
  KNOTS THIS EVENING AND TONIGHT. SEAS WILL BUILD TO A PEAK OF 11
  TO 14 FEET THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE OCCURRING...OR
FORECAST TO OCCUR WITHIN THE NEXT 24 TO 36 HOURS. OPERATING A
VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY
EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT
THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE
CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ130-132-135-262100-
/O.EXT.KBRO.SI.Y.0074.111126T2100Z-111127T0300Z/
/O.EXB.KBRO.GL.W.0006.111127T0300Z-111127T0900Z/
/O.NEW.KBRO.SI.Y.0075.111127T0900Z-111127T1800Z/
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
311 AM CST SAT NOV 26 2011

...SMALL CRAFT ADVISORY FOR WINDS NOW IN EFFECT FROM 3 PM THIS
AFTERNOON TO 9 PM CST THIS EVENING...
...GALE WARNING IN EFFECT FROM 9 PM THIS EVENING TO 3 AM CST
SUNDAY...
...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT FROM 3 AM TO NOON CST
SUNDAY...

THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO 3 AM CST
SUNDAY. A SMALL CRAFT ADVISORY FOR WINDS HAS ALSO BEEN ISSUED.
THIS SMALL CRAFT ADVISORY FOR WINDS IS IN EFFECT FROM 3 AM TO
NOON CST SUNDAY. THE SMALL CRAFT ADVISORY FOR WINDS IS NOW IN
EFFECT FROM 3 PM THIS AFTERNOON TO 9 PM CST THIS EVENING. 

* WINDS: NORTHWEST WINDS OF 20 TO 30 KNOTS ARE EXPECTED SATURDAY
  AFTERNOON WITH THE ARRIVAL OF A COLD FRONT. STRONGER NORTH WINDS
  OF 25 TO 35 KNOTS WILL THEN DEVELOP THIS EVENING THROUGH SUNDAY
  MORNING. VERY ROUGH CONDITIONS ON THE BAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/RGV

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Brownsville, TX wrote its last area forecast discussion before this small craft advisory went out at Nov 25, 11:57 PM CST, 33 minutes earlier.

Area forecast discussion, Nov 25, 11:57 PM CST, 33 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE BROWNSVILLE TX
1157 PM CST FRI NOV 25 2011

.DISCUSSION...UPDATED FOR 06Z TAFS.

&&

.AVIATION...SOUTHEAST WINDS WILL GRADUALLY DECREASE AND VEER NOW
THROUGH SATURDAY AFTERNOON WHEN A STRONG COLD FRONT BLASTS THROUGH
DEEP SOUTH TEXAS. STILL EXPECTING A PERIOD OF SHOWERS AND TSTMS
WITH THE FRONT...BRINGING STRONG AND GUSTY NORTH WINDS IN ITS
WAKE. CLOUDINESS WILL ALSO INCREASE WITH BKN TO OVC CEILINGS
SATURDAY. CEILINGS WILLL GENERALLY REMAIN VFR DUE TO A DEEPER
WELL MIXED LAYER.

&&

.PREV DISCUSSION... /ISSUED 525 PM CST FRI NOV 25 2011/

DISCUSSION...UPDATED FOR LATEST AVIATION DISCUSSION BELOW.

AVIATION...DAYTIME CU FIELD STARTING TO THIN OUT WITH LOSS OF
DAYTIME HEATING...AND SHOULD REMAIN MOSTLY CLEAR OVERNIGHT. TEMPO
BKN CIGS RIGHT AROUND 3000 FEET ARE POSSIBLE NEAR THE COAST NEAR
DAWN. WINDS WILL REMAIN AROUND 10 KNOTS AT ALL STATIONS
OVERNIGHT...KEEPING ANY FOG FROM FORMING. WINDS SLOWLY SHIFT
TOWARD THE SOUTHEAST DURING THE MORNING HOURS BEFORE THE COLD
FRONT BARRELS THROUGH DURING THE AFTERNOON. WINDS WILL ABRUPTLY
SHIFT TO THE NORTH AND JUMP TO 25G35KTS...ESPECIALLY FURTHER
INLAND FOR THE LATTER HALF OF THE AFTERNOON. SHOWERS ARE EXPECTED
TO DEVELOP ALONG THE FRONT...BUT COVERAGE WILL REMAIN SPOTTY AND
WILL FOCUS RIGHT ALONG THE FRONT...SO HAVE ONLY ADDED VCSH FOR THE
TIME BEING.

PREV DISCUSSION... /ISSUED 317 PM CST FRI NOV 25 2011/

UPDATE...FIRE WEATHER UPDATE BELOW.

DISCUSSION...AFTER FURTHER DISCUSSIONS...HAVE DECIDED TO START
FIRE WEATHER WATCHES FOR SATURDAY AND SUNDAY. WHILE RH VALUES ARE
NOT CURRENTLY EXPECTED TO QUITE REACH THE CRITICAL
THRESHOLD...THERE WILL BE A TIME PERIOD DURING THE AFTERNOON WHEN
THE FRONT PASSES THAT A SIGNIFICANT AND ABRUPT WIND SHIFT FROM
SOUTH TO NORTH WILL ARRIVE...BRINGING WINDS OF OF 20 TO 25 MPH AT
20FT. THIS WILL BRING ENHANCED WILD FIRE GROWTH THREAT...AND WILL
CAUSE MANAGEMENT ISSUES FOR ANY FIRE ALREADY BURNING WHEN THE
FRONT ARRIVES. THE SECOND WATCH FOR SUNDAY WILL BE FOR CRITICALLY
DRY RH VALUES. VALUES BELOW 15 PERCENT ARE EXPECTED FOR ALMOST THE
ENTIRE REGION FOR AT LEAST A 6 HOUR TIME PERIOD. WINDS WILL BE
LIGHTER THAN SATURDAY WITH THE FRONT...BUT WILL STILL BE A
HINDRANCE TO FIRE SUPPRESSION.

PREV DISCUSSION... /ISSUED 228 PM CST FRI NOV 25 2011/

SHORT TERM /TONIGHT THROUGH SATURDAY NIGHT/...THE BIG STORY IS
THE STRONG COLD FRONT SET TO MOVE THROUGH THE RIO GRANDE VALLEY
SATURDAY AFTERNOON. RIDGING IN THE NORTHWEST WILL PUSH EAST AND
SHIFT THE MID LEVEL TROUGH DRAPED ACROSS THE CENTRAL UNITED STATES
EASTWARD. HIGH PRESSURE WILL THEN MOVE INTO NORTHWEST TEXAS ON
SATURDAY. THE COLD FRONT SHOULD PASS THROUGH NORTHERN SECTIONS OF
THE CWA AROUND NOON AND MOVE THROUGH THE LOWER VALLEY BY LATE
SATURDAY AFTERNOON. GUSTY NORTH WINDS WILL OCCUR BEHIND THE FRONT.
A LINE OF SHOWERS AND THUNDERSTORM WILL ACCOMPANY THE FRONT...BUT
HAVE LOWERED PRECIPITATION AMOUNTS ON SATURDAY AFTERNOON BASED ON
CONCURRENCE OF LATEST MODEL RUNS.

LONG TERM /SUNDAY THROUGH THURSDAY/...HIGH PRESSURE BUILDS IN THE
WAKE OF THE FRONT. HIGH PRESSURE SYSTEM WILL REMAIN CENTERED OVER
THE NORTHWEST GULF OF MEXICO WILL PROVIDE VERY PLEASANT CONDITIONS
WITH DRY WEATHER AND CLEAR TO PARTLY CLOUDY SKIES THROUGH THURSDAY.
TEMPERATURES AT NIGHT WILL COOL TO BELOW NORMAL LEVELS FOR THIS
PERIOD. DAYTIME TEMPERATURES WILL BE NEAR NORMAL SUNDAY AND MONDAY
THEN WARM TO ABOVE NORMAL LEVELS TOWARDS THE END OF THE PERIOD. THE
NEXT COLD FRONT APPROACHES THE AREA ON FRIDAY.

MARINE /TONIGHT THROUGH SATURDAY NIGHT/...BREEZY SOUTHEAST WINDS
AND MODERATE SEAS WILL CONTINUE TODAY. SMALL CRAFT EXERCISE
CAUTION CONDITIONS MAY BE POSSIBLE TONIGHT AS THE PRESSURE
GRADIENT TIGHTENS. A COLD FRONT WILL MOVE ACROSS THE LOWER TEXAS
COASTAL WATERS SATURDAY AFTERNOON RESULTING IN QUICKLY
DETERIORATING CONDITIONS. WINDS WILL SHIFT TO THE NORTH AND
INCREASE PRODUCING SMALL CRAFT ADVISORY CONDITIONS ON THE GULF AND
GALE FORCE GUSTS WILL LIKELY DEVELOP BY LATE AFTERNOON. SMALL
CRAFT ADVISORY CONDITIONS WILL ALSO DEVELOP FOR THE LAGUNA MADRE.
A LINE OF SHOWERS AND THUNDERSTORMS IS EXPECTED WITH THIS FRONT.

SUNDAY THROUGH TUESDAY...HAZARDOUS MARINE CONDITIONS WILL
CONTINUE THROUGH MOST OF SUNDAY AND INTO SUNDAY NIGHT. GALE AND
SMALL CRAFT ADVISORY WINDS AND SEAS WILL PERSIST IN THE WAKE OF
THE STRONG COLD FRONT ON SUNDAY. SURFACE HIGH PRESSURE BUILDING
ACROSS DEEP SOUTH TEXAS AND THEN OVER THE NORTHWEST GULF OF MEXICO
WHICH WILL RESULT IN A LONG PERIOD OF VERY FAVORABLE MARINE
CONDITIONS FROM MONDAY THROUGH WEDNESDAY NIGHT. ADVERSE MARINE
CONDITIONS ARE EXPECTED ON FRIDAY AS ANOTHER STRONG COLD FRONT
APPROACHES THE LOWER TEXAS COAST. &&

FIRE WEATHER...THE STRONG COLD FRONT WILL MOVE THROUGH DEEP SOUTH
TEXAS LATE SATURDAY. IN THE WAKE OF THE FRONT...NORTH WINDS WILL BE
INCREASING HOWEVER...THE MUCH DRIER AIR MASS WILL BE SLOW TO FILTER
INTO THE RIO GRANDE VALLEY. RELATIVE HUMIDITY VALUES WILL LIKELY
REMAIN TOO HIGH AND ARE EXPECTED TO REMAIN ABOVE FIRE WEATHER WATCH
OR RED FLAG WARNING CRITERIA LEVELS. MUCH DRIER AIR WILL BE IN PLACE
ACROSS DEEP SOUTH TEXAS ON SUNDAY WITH RELATIVE HUMIDITY VALUES IN
THE TENS TO TEENS. HOWEVER...20-FOOT WINDS IS NOT EXPECTED TO MEET
THE CRITERIA FOR A RED FLAG WARNING...THUS THE RANGELAND FIRE
DANGER STATEMENT WILL LIKELY BE ISSUED ON THAT DAY.

&&

.BRO WATCHES/WARNINGS/ADVISORIES...
TX...FIRE WEATHER WATCH FROM 10 AM CST SATURDAY THROUGH SUNDAY
     EVENING FOR TXZ248>257.

GM...SMALL CRAFT ADVISORY FOR WINDS FROM 2 PM SATURDAY TO 6 AM CST
     SUNDAY FOR GMZ130-132-135.

     GALE WARNING FROM 2 PM SATURDAY TO 6 AM CST SUNDAY FOR GMZ150-
     155-170-175.

&&

THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT:
HTTP://WWW.WEATHER.GOV/BROWNSVILLE

54/66
Hazardous weather outlook, Nov 25, 9:40 PM CST, 2 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE BROWNSVILLE TX
940 PM CST FRI NOV 25 2011

TXZ248>257-261200-
ZAPATA-JIM HOGG-BROOKS-KENEDY-STARR-HIDALGO-INLAND WILLACY-
INLAND CAMERON-COASTAL WILLACY-COASTAL CAMERON-
940 PM CST FRI NOV 25 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR DEEP SOUTH TEXAS.

.DAY ONE...TONIGHT.

THERE IS A HIGH RISK FOR RIP CURRENTS AT AREA BEACHES.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

ABRUPTLY SHIFTING GUSTY NORTHERLY WINDS ARE EXPECTED WITH A COLD
FRONT SATURDAY AFTERNOON...LEADING TO AN ENHANCED FIRE WEATHER
THREAT FOR THE AREA. RELATIVE HUMIDITY VALUES WILL FALL FURTHER
DURING THE DAY SUNDAY...FALLING BELOW 15 PERCENT FOR A SIGNIFICANT
PORTION OF THE DAY. THE WINDS WILL REMAIN ELEVATED ENOUGH TO CREATE
CRITICAL FIRE WEATHER CONDITIONS. THUS A FIRE WEATHER WATCH HAS BEEN
POSTED FROM SATURDAY MORNING THROUGH SUNDAY NIGHT FOR ALL OF DEEP
SOUTH TEXAS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

GMZ130-132-135-150-155-170-175-261200-
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
940 PM CST FRI NOV 25 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE GULF OF MEXICO AND THE
LAGUNA MADRE.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

STRONG GUSTY NORTH WINDS WILL AFFECT THE MARINE AREAS BEGINNING
SATURDAY AFTERNOON IN THE WAKE OF A STRONG COLD FRONT. THIS WILL
BRING SEAS UP ABOVE 10 FEET FOR A LARGE PORTION OF THE GULF AND
VERY ROUGH WATERS TO THE LAGUNA. A SMALL CRAFT ADVISORY WILL GO
INTO EFFECT FOR THE LAGUNA MADRE AT THAT TIME...WHILE A GALE WATCH
IS IN EFFECT FOR THE GULF WATERS. HAZARDOUS STRONG WINDS WILL
CONTINUE THROUGH SATURDAY NIGHT...SLOWLY IMPROVING THROUGH THE DAY
SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

The office that day

Everything else NWS Brownsville, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 25, 9:07 PM CSTGale WarningBRO45 hr
Nov 26, 3:11 AM CSTSmall Craft AdvisoryBRO14 hr
Nov 26, 3:11 AM CSTSmall Craft AdvisoryBRO24 hr
Nov 26, 3:11 AM CSTSmall Craft Advisory for WindsBRO42 hr
Nov 26, 2:06 PM CSTFreeze WatchBROBrooks, Jim Hogg, Kenedy, Zapata24 hr
Nov 26, 2:06 PM CSTWind AdvisoryBROBrooks, Cameron, Hidalgo, Jim Hogg, Kenedy, Starr and 2 more10 hr
Nov 26, 2:11 PM CSTRed Flag WarningBROBrooks, Cameron, Hidalgo, Jim Hogg, Kenedy, Starr and 2 more28 hr

Nearby

Small Craft Advisories in Texas, 2011Every small craft advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.